About a year and a half ago I started watching anime (kind of dumb but for some reason it makes me happy) and it sort of became a big part of my life.
I had been on concerta for nearly a year and though I would talk away too much, I seemed to be doing well. I started feeling tired later in the day and cranky, so I asked my doctor to switch me to Vyvanse and did.
Since taking Vyvanse, when I watch anime I can tell that I enjoy the story, but I just don't feel excited. I have felt a persistent headache for 3 days now (been on vyvanse for about a week) and I feel pedestrian at all times.
I can't find the desire to watch television or go out, or even play any games.
The fear of losing something this important to me has driven me to panic attacks, and due to my doctor being at a state clinic, i have no way of contacting her to see if Vyvanse could be the cause.
Is apathy or boredom a side effect I should voice to her? Am I genuinely just losing interest or is it possible that the medicine switch could just be desensitizing me?
It always helps to know the doses of the old med and the new one.
Anyway, concerta has a life of about 8 hours and V has a life of 8 to 12 + hours. And I think that this is part or all of the problem. You probably need to cut down on the V. (with your doctors approval as the doc does need to know what is going on) so it doesn't last as long.
This a link to a way to cut down on V - http://www.corepsych.com/2013/12/vyvanse-dosage-strategies-for-adhd-medication-accuracy/#comment-10260
And here is a link about V and over dosing - http://www.corepsych.com/2009/09/vyvanse-adjustments-start-by-looking-for-the-exact-window/
Hope this helps. Please let me know what happens.
I have got one site that says that 36 of concerta = 30 of V. That would indicate that you are now taking more V then you are used to from the 18 of concerta - which is kind of what I suspected (if the link is correct). Ya, you do need to talk to your doc.
From this link - http://addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/?doing_wp_cron=1390777491.5927178859710693359375#c987e
Its very possible. The first thing I thought of when I read your post was that this sounds like a pretty typical overdose.
All these meds are trial and error. And even things like diet can influence how long they act. One reason I gave you the links to corepsyc is that it is a site that really gets into how to find the correct dosage as the following link shows lots of people do have trouble finding the correct dose and the reasons are varied. http://www.corepsych.com/2009/06/vyvanse-dosage-for-adhd-finding-the-safe-top-of-the-window/ .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.